# SDR DL73K002106

- Difficulty date: October 25, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- Aircraft time: 47,940 hours, 38,378 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND AT THE LOWER FASTENER ON THE INNER CHORD  OF THE LEFT AND RIGHT FS 616 FRAMES AT THE OVERWING FRAME TO BEAM JOINT STUB.  ERA 396361-14 AUTHORIZES A REPAIR SIMILIAR TO THAT OF SB 737-53-1182 AT HMV.
